# SDR SWAA2016121510537

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 60,918 hours, 35,413 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Switch
- Part number: 697845510
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AFTER TAKEOFF AND IN CLEAR CONFIGURATION, WHEN THROTTLES RETARDED BELOW 55% A STEADY WARNING HORN ACTIVATED.  R&R FLAP WARNING SWITCH S138 IAW AMM.
